# SDR AALA201905199002

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 5,822 hours, 2,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Blocked
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS COMPLAINED OF RAW SEWAGE ODOR IN AFT GALLEY AREA. MAINTENANCE CLEANED L4 AND R4 DOOR DRAINS AS REQUIRED. NO ODOR DETECTED AT THIS TIME.
